# SDR 95ZZZW342

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Linkage
- Part number: 56487405507
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT OF CVG, RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  LIGHT REMAINED ILLUMINATED AFTER 3 GEAR RECYCLES.  SELECTED GEAR HANDLE TO UP POSITION, AND LEFT IT UP, LIGHT WENT OUT.  CLEANED DEBRIS FROM RIGHT MAIN LANDING GEAR UPLATCH SWITCH.  LUBED RIGHT UPLATCH OVERCENTER LINKAGE.  PERFORMED UPLATCH CHECK IAW MM 32-32-5 PAGE 203.  NO DISCREPANCIES NOTED.
